# SDR VNAA2009032600012

- Difficulty date: March 22, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 11,636 hours, 12,220 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE FLAPS FAILED AT 45 DEGREES AND WOULD NOT RETRACT AFTER LANDING AT LEX.  AIRCRAFT TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE CYCLED SYSTEM CIRCUIT BREAKERS AND PERFORMED CHECKS OF THE FLAP SYSTEM IAW THE AIRCRAFT FAULT ISOLATION MANUAL AND THE AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE GOOD AND NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
